MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Hypoglycemia (1912); Confusion/ Disorientation (2553)
Date of Event 05/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause of malfunction: mlc-20.User's test strip had poor storage (kitchen).(b)(4).Manufacturer contacted customer on (b)(6) 2017 in a follow-up call in order to ensure the customer's condition since the initial call; customer had no symptoms and no medical attention reported at the time of the call.Customer satisfied with the replacement product.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 357 mg/dl.The customer's expected fasting blood glucose test result range is 112 to 130mg/dl.The customer did report symptoms of hypoglycemia/ disorientation.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product is not stored according to specification in the kitchen.The test strip lot manufacturer's expiration date is 05/28/2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history (date / time not set): (b)(4).Customer called in states that the meter read 357mg/dl fasting and states she took 15 units of insulin and customer later began to feel symptoms of hypoglycemia.Customer did not specify if she had eaten after the administration of the insulin.Customer states she became disoriented.States she did not know where she was, she did not know who her daughter was, and did not know who she was.Customer states her daughter took her to the hospital (b)(6) 2017.Customer was admitted to the hospital for hypoglycemia.The meter at the hospital read 43mg/dl non-fasting.Customer states she received d50 when she was admitted.States her sugar kept dropping and was put on an iv saline and sugar.Customer was discharged on (b)(6) 2017.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6602464
Report Number1000113657-2017-00926
Device Sequence Number739404
Product Code NBW
UDI-Device Identifier00010939742445
UDI-Public(01)00010939742445
Combination Product (Y/N)N
Initial Reporter StateIA
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMT2246
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2017
Initial Report FDA Received Date05/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;